Quotation Frühwirth, Manfred. 2002. The Heath/Jarrow/Morton Duration and Convexity - A Generalized Approach. International Journal of Theoretical and Applied Finance, 5, 7, 695-700


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal International Journal of Theoretical and Applied Finance
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, STRAT-B, VW-D, WH-B
Language English
Title The Heath/Jarrow/Morton Duration and Convexity - A Generalized Approach
Year 2002
Reviewed? Y

Associations

People
Frühwirth, Manfred (Details)
Organization
Business Administration Financing and Finance Markets (Former organization)
Financial Engineering und Derivate (Dorfleitner) (Former organization)
Google Scholar: Search